# SDR USAA2014021100005

- Difficulty date: February 10, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 105,099 hours, 20,143 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 175T2001
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK DELAMINATION ON RT FUSELAGE SKIN PANEL BETWEEN FSS 92.5 TO FSS 145.128, STRINGER 8R.  REPAIRED RT FUSELAGE SKIN PANEL BETWEEN FSS 92.5 TO FSS 145.128, STRINGER 8R IAW SRM 51-70-10, 55-30-01 & 51-20-01.
